Journal of Nonlinear Mathematical Physics

Volume 13, Issue Supplement, August 2006, Pages 102 - 109

Total Differentiation Under Jet Composition

Authors
Maido RAHULA, Vitali RETSNOI
Corresponding Author
Maido RAHULA
Available Online 1 August 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.s.12How to use a DOI?
Keywords
jet, jet space, total differentiation operator, Cartan form.
Abstract
Total differentiation operators as linear vector fields, their flows, invariants and symmetries form the geometry of jet space. In the jet space the dragging of tensor fields obeys the exponential law. The composition of smooth maps induces a composition of jets in corresponding jet spaces. The prolonged total differentiation operators generalize the differentiation of composite function. The relations between Cartan forms under the jet composition are described.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 100
Pages
102 - 109
Publication Date
2006/08
ISBN
91-974824-6-3
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.s.12How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Maido RAHULA
AU  - Vitali RETSNOI
PY  - 2006
DA  - 2006/08
TI  - Total Differentiation Under Jet Composition
JO  - Journal of Nonlinear Mathematical Physics
SP  - 102
EP  - 109
VL  - 13
IS  - Supplement
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.s.12
DO  - https://doi.org/10.2991/jnmp.2006.13.s.12
ID  - RAHULA2006
ER  -